Skip to main content

William Haboush

Profile picture for William  Haboush

Contact Information

Department of Mathematics
305 Altgeld Hall, MC-382
1409 W. Green Street
Urbana, IL 61801

Research Description

Algebraic geometry. Algebraic groups and homogeneous spaces.


PhD, Columbia University, 1969

Additional Campus Affiliations

Professor, Mathematics

Recent Publications

Haboush, W. J., & Hyeon, D. (2019). Conjugacy classes of commuting nilpotents. Transactions of the American Mathematical Society, 372(6), 4293-4311.

Haboush, W. J., Kim, J. M., Wang, S., Cho, H., Kim, K. C., & BROOMHALL, SUSAN. (2019). Jahyun kim haboush the great asian war and the birth of the korean nation. Cromohs, 22, 159-163.

Haboush, W. J. (2005). Infinite dimensional algebraic geometry; algebraic structures on p-adic groups and their homogeneous spaces. Tohoku Mathematical Journal, 57(1), 65-117.

Haboush, W. J. (2003). Projective embeddings of varieties of special lattices. In Combinatorial and geometric representation theory (Seoul, 2001) (Vol. 325, pp. 77-91). (Contemp. Math.). American Mathematical Society.

Haboush, W. J. (1995). Algebraic representations of reductive groups over local fields. In Geometry and analysis (Bombay, 1992) (pp. 87-149). Tata Inst. Fund. Res., Bombay.

View all publications on Illinois Experts